# SDR 98ZZZX2205

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Diaphragm
- Part number: 4365082
- Condition: Deteriorated
- Location: Aux Hyd Power
- Component: 43442795002
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AUXILIARY HYDRAULIC POWER SURGE DAMPER ACCUMULATOR TANK HAD NEW DIAPHRAGM INSTALLED IN NOVEMBER, 1997.  UNIT INSTALLED IN ACFT FOR 15 DAYS AND REMOVED FOR LEAKAGE.  FOUND DIAPHRAGM DETERIORATED AND TORN ON LIP.  SUBMITTER STATED THIS IS THE 6TH FAILURE OF THIS TYPE PART MANUFACTURED BY KAPCO.
